# SDR SWAA2019102138022

- Difficulty date: October 15, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STOWBIN EMERGENCY AISLE LIGHT INOP BETWEEN ROW 9 TO ROW 12.         / R&R BATTERY PACK IAW AMM.
